# SDR DALA2017102707872

- Difficulty date: October 27, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 68,056 hours, 13,859 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED NR 2 ENG PYLON OUTBOARD SKIN. REMOVED CRACKED STIFFENER. REPLACED CRACKED STIFFENER PER DWG 311T2400.
